MAUDE Adverse Event Report: BIOM'UP SA HEMOBLAST BELLOWS; HEMOSTATIC AGENT

BIOM'UP SA HEMOBLAST BELLOWS; HEMOSTATIC AGENT
Model Number BQF02
Health Effect - Clinical Code Hematoma (1884)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Biom'up contacted the surgeon the day after receiving the report.The surgeon provided the following feedback: the area was dry when he closed.He believes the surrounding tissue had adhered together closing off the area in which the hematoma formed from the drain.He suspects the bleeding began when the patient rubbed his cheek, causing mechanical disruption, during the time between discharge and the post-operative visit the following morning.Dr.(b)(6) does not feel the hematoma is in anyway related to the hemoblast bellows.
 
Event or Problem Description
Surgeon reported that a small hematoma had formed on the right side of a male patient's face following a facelift in which hemoblast¿ bellows was used.The drain was noted to be placed superior to the hematoma.The hematoma was identified the day after surgery, in a spot superior to the drain near the ear.The surgeon evacuated 1-2 mls of blood from the area.

Brand Name
HEMOBLAST BELLOWS
Common Device Name
HEMOSTATIC AGENT
Manufacturer (Section D)
BIOM'UP SA
8 allee irene joliot curie
saint-priest, rhone 69800
FR  69800
MDR Report Key8781832
Report Number3007702492-2019-00002
Device Sequence Number1937620
Product Code PMX
UDI-Device Identifier03760193182705
UDI-Public03760193182705
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P170012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/29/2018
Device Model NumberBQF02
Device Catalogue NumberBQF02-US
Device Lot NumberBQF17030.134149
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;